Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
Ive been using opiates/benzos pretty religiously every other day to every 3 days for the past 2 months. My typical routine would be to get high on the opiates, and use the benzos afterwards to help ease me into sleep. I am now trying to break this habit.
Im on day number three and I am feeling pretty shitty, but it could be coincidence? I didn't expect any form of discomfort since I wasnt using daily.
You cannot start new topics / You cannot reply to topics HTML is disabled / BBCode is enabled
Moderator: CherryBom, eris, boO, ZippoZ 324 topic views. 0 members, 16 guests and 0 web crawlers are browsing this forum.
[ Toggle Favorite | Print Topic ]